MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER
Catalog Number 0166L22
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foleys are not staying in the patient and the nursing team is questioning the integrity of the product.Per the customer complaint, they did not have all the details but the pictures of foleys that the nursing team had issues with.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.The conditions of the sample did not allow further evaluation.Visual evaluation of the returned two-photo sample noted one opened (without original packaging), used lubricath foley.Visual inspection of the two-photo sample noted show the close-up view of the inflation lumen vale with cap.The reported failure could not be evaluated because functional testing was not possible based solely on these photos.Therefore, the reported event is considered inconclusive.A labeling review was not performed because labelling could not have prevented the reported failure.The device history record review could not be performed without a lot number.Based on the results of the investigation, no additional actions are required at this time.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22749791
Report Number1018233-2025-06610
Device Sequence Number9363859
Product Code KOD
UDI-Device Identifier00801741017612
UDI-Public(01)00801741017612
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0166L22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown